HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The null condition and global existence of solutions to systems of wave equations with different speeds

Files in This Item:
pre349.pdf1.24 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83495

Title: The null condition and global existence of solutions to systems of wave equations with different speeds
Authors: Agemi, R. Browse this author
Yokoyama, K. Browse this author
Issue Date: 1-Sep-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 349
Start Page: 1
End Page: 42
Abstract: In this paper, we consider the initial value problems to systems of quasilinear wave equations with different speeds in two space dimensions. Applying John-Shatah obser­vations to our problem, we introduce the null condition for the system with different speeds. Moreover, we prove a global existence theorem for a class satisfying the null condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69099
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University